this ache only appears when standing erect. pain immediately subsides in any other position?? supportive back brace doesn't help and might even aggravate condition??? vicodin or otc med's do not help. Could this be relate to lisinopril???
Developed a serious back ache while on lisinopril/hydrochlorothiazide, could this be the cause?
- 5 Jul 2011 by fred815
- 5 July 2011
- vicodin, pain, hydrochlorothiazide, lisinopril, otc
Added 6 Jul 2011:
and exactly what happens if i stop taking lisinopril to see if there is any improvement in my babk aches?
It is possible that what you are experiencing could be related to the lisinopril. It sounds like muscle cramping which is a possible side effect of lisinopril/HCTZ. While I wouldn't recommend you stop taking this medication, do contact the doctor to discuss this condition.
For future reference the side effects for lisinopril with HCTZ can be found at:
Hope this helps,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Sep 2015 • 0 answers
Posted 15 Nov 2015 • 1 answer
Posted 6 Feb 2016 • 1 answer
Hydrochlorothiazide/Lisinopril - I have been increasingly concerned with amount of meds I have been?
Posted 22 Apr 2016 • 0 answers
Hydrochlorothiazide/Lisinopril - can the dr perscribe you lisinopril hctz 10-12.5 and lisinopril 30?
Posted 5 Sep 2017 • 1 answer